# SDR SIMA20140204006

- Difficulty date: February 4, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 23,987 hours, 20,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM AT FRAME 23 CORRODED ON PREVIOUS BLEND.  REPAIRED CORRODED AREA IAW ERS-EM-53MR-231.
